Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 413, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 24, 2005, 4:48 PM CDT for Rankin County, Scott County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2005, 4:48 PM CDT (21:48 UTC)
- Expired
- May 24, 2005, 5:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Rankin County, MS, Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.8 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1939 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1053 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 242148
SVRJAN
MSC121-123-242230-
/O.NEW.KJAN.SV.W.0413.050524T2148Z-050524T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
448 PM CDT TUE MAY 24 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN RANKIN COUNTY IN CENTRAL MISSISSIPPI
SOUTHWESTERN SCOTT COUNTY IN CENTRAL MISSISSIPPI
THIS INCLUDES THE CITY OF MORTON
* UNTIL 530 PM CDT
* AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES NORTHWEST OF PELAHATCHIE...OR ABOUT 11 MILES EAST OF
MADISON...AND MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PELAHATCHIE BY 500 PM CDT
LAT...LON 3237 8999 3240 9002 3253 8983 3225 8951
3224 8951 3224 8970 3221 8973 3211 8973
3207 8980
$$
CRAVEN1 follow-up statement
000
WWUS54 KJAN 242210
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CDT TUE MAY 24 2005
MSC121-123-242230-
/O.CON.KJAN.SV.W.0413.000000T0000Z-050524T2230Z/
RANKIN MS-SCOTT MS-
510 PM CDT TUE MAY 24 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM CDT FOR
SOUTHWESTERN SCOTT AND EASTERN RANKIN COUNTIES...
AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 75 MPH.
THIS STORM WAS LOCATED NEAR PELAHATCHIE...OR ABOUT 10 MILES WEST OF
MORTON...MOVING SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTHWEST OF PULASKI BY 525 PM CDT
8 MILES NORTHEAST OF PUCKETT BY 530 PM CDT
LAT...LON 3227 8992 3239 8994 3244 8972 3225 8951
3224 8951 3224 8970 3221 8973 3211 8973
3207 8980
$$
CRAVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:15 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 24, 3:15 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 315 PM CDT TUE MAY 24 2005 .SHORT TERM...DISTINCT BOUNDARY HAS SET UP FROM SE AR INTO SRN MS AHEAD OF MESOSCALE CONVECTIVE VORTEX/MCV/ OVER OZARK REGION. STRONG DRY INTRUSION FROM OH VALLEY TO TN VALLEY REGION HAS ENHANCED CONVERGENCE ALONG THE BOUNDARY...RESULTING IN SIGNIFICANT MOISTURE POOLING OVER IMMEDIATE ARKLAMISS REGION RESULTING IN 100 MB MEAN LAYER CAPE AROUND 3500 J/KG. DEEP LAYER SHEAR IS MODEST...BUT APPEARS TO BE ENOUGH TO ORGANIZE DEVELOPING STORMS EARLY THIS AFTN. EXPECT COVERAGE WILL INCREASE OVER THE LATE AFTN/ERLY EVNG HOURS ACROSS THE SW HALF OF THE FORECAST AREA...ESPECIALLY ALONG AND SW OF A GREENVILLE TO BRANDON TO HATTIESBURG LINE. STORMS WILL BECOME STRONG...AND A FEW WILL REACH SEVERE LIMITS GIVEN THE STRONG INSTABILITY. IF STORMS CAN ORGANIZE INTO A MESOSCALE CONVECTIVE SYSTEM/MCS/ THEN THE POTENTIAL FOR SEVERE WEATHER WILL INCREASE. LOCALLY VERY HEAVY RAINFALL WILL ALSO OCCUR GIVEN THE RICH BOUNDARY LAYER AND RATHER HIGH PRECIPITABLE WATER AIRMASS NEAR 2 INCHES OVER THE ARKLAMISS REGION. HAVE HIT PRECIP CHANCES HARDEST OVER NE LA AND SW MS BASED ON CURRENT TRENDS...AND EXPECTATION FOR MOISTURE CONVERGENCE TO GRADALLY SHIFT SW AS STRONG DRY AIR INTRUSION CONTINUES FROM THE NE OVERNIGHT. BY WEDNESDAY...BETTER MOISTURE CONVERGENCE WILL EXIST OVER THE SOUTHWEST CORNER OF THE FORECAST AREA. DRIER AIR WILL BE STORY OVER MOST OF THE FORECAST AREA BY WEDNESDAY AFTERNOON AND NIGHT. COOLER LOW TEMPS ARE IN STORE WEDNESDAY NIGHT. /EC/ THURSDAY...SFC FRONT CURRENTLY AFFECTING THE AREA PROGGED TO BE SUPPRESSED TO OUR SOUTH AND WEST. THE AIRMASS OVER THE REGION WILL REMAIN ON THE DRIER SIDE WITH SFC DEWPOINTS RANGING FROM THE MID 50S NE TO LOWER 60S SW. HAVE GONE AHEAD AND REMOVED RAIN BEARING POPS. 925MB/850MB TEMPS SUGGEST TEMPS WILL BE A BIT COOLER THAN THE PAST FEW DAYS...WITH HIGHS RANGING FROM AROUND 80 NE TO MID 80S SW. FRIDAY...LOOKS LIKE THE FRONT WILL BEGIN A WAFFLE BACK TOWARD THE AREA AND FLIRT WITH AT LEAST THE WESTERN PORTION OF THE CWFA. SFC DEWPOINTS AND TEMPS WILL BE BACK ON THE RISE...WITH DEWPOINTS BACK INTO THE 60S AND HIGHS IN THE MID 80S. HAVE MAINTAINED SLGT CHC POPS./GAGAN/ .LONG TERM... MED RANGE GUIDANCE EXHIBITING FAIR CONSISTENCY W/RT THE LARGE SCALE PATTERN DURING THIS PERIOD. TWO MAIN FEATURES WILL GOVERN OUR WEATHER REGIME: THE LARGE SCALE UPPER PATTERN WILL FEATURE A REX BLOCK WHILE THE MESOSCALE IN OUR REGION WILL BE DOMINATED BY A WAFFLING SFC BOUNDARY. THE BEST WORD TO DESCRIBE THE UPCOMING WEEKEND IS UNSETTLED. THE LOWER MS RIVER VALLEY WILL GENERALLY RESIDE IN NORTHWEST FLOW ALOFT...PRONE TO A SERIES OF DISTURBANCES ROTATING AROUND AN UPPER LOW CENTERED OVER THE WESTERN GREAT LAKES. PIN POINTING THE TIMING OF ANY ONE DISTURBANCE A RATHER FUTILE EFFORT...THUS CHC POPS HAVE BEEN INCLUDED FOR EACH PERIOD THIS WEEKEND INTO EARLY NEXT WEEK. READ: THERE WILL BE DRY TIME DURING THIS PERIOD. THIS MAKES THE TEMPERATURE FORECAST RATHER TRICKY. FOR THE MOST PART...REMAINED CONSERVATIVE WITH HIGHS IN THE 83-87F RANGE. PROGGED 925/850MB TEMPS SUGGEST THAT THIS IS QUITE REASONABLE. HOWEVER...IF AN MCS WERE TO AFFECT THE REGION DURING OUR BEST HEATING HOURS (9AM-2PM) THEN COOLER TEMPS ARE LIKELY. IT APPEARS THAT THE REX PATTERN SHOULD BEGIN TO BREAK DOWN EARLY NEXT WEEK...WITH UPPER TROUGHING OVER THE INTERMOUNTAIN WEST AND UPPER RIDGING OVER THE CENTRAL CONUS. THIS WOULD REMOVE THE SFC FRONT AND WARM TEMPS TO AT OR A FEW DEGREES ABOVE AVG. /GAGAN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 92 65 82 60 / 20 30 10 20 MERIDIAN 90 61 82 58 / 10 20 10 20 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: EC LONG TERM: GAGAN
Hazardous weather outlook, May 24, 3:44 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 344 PM CDT TUE MAY 24 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 252044- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 344 PM CDT TUE MAY 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND WEDNESDAY... ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT OVER WESTERN AND SOUTHERN PORTIONS OF THE OUTLOOK AREA...ESPECIALLY TO THE SOUTHWEST OF A GREENVILLE TO BRANDON TO HATTIESBURG LINE. THE PRIMARY SEVERE WEATHER RISK IN THESE AREAS WILL BE DAMAGING WIND GUSTS UP TO 70 MPH AND LARGE HAIL UP TO THE SIZE OF QUARTERS. A FRONTAL BOUNDARY EXTENDING FROM SOUTHEAST ARKANSAS INTO SOUTHERN MISSISSIPPI IS SERVING AS A FOCUS FOR THUNDERSTORM DEVELOPMENT. THE ATMOSPHERE IS VERY UNSTABLE AND MOIST ALONG THE BOUNDARY AND THIS IS CREATING A FAVORABLE ENVIRONMENT FOR STRONG TO SEVERE THUNDERSTORMS. IN ADDITION...AN UPPER LEVEL DISTURBANCE OVER ARKANSAS WILL MOVE SLOWLY EAST OVERNIGHT AND SHOULD HELP MAINTAIN THUNDERSTORM ACTIVITY ALONG THE BOUNDARY WELL INTO THE NIGHT. EXPECT THE RISK FOR SEVERE WEATHER WILL BE GREATER IN THE EVENING HOURS. STRONG STORMS WILL REMAIN POSSIBLE INTO WEDNESDAY MORNING OVER SOUTHWEST PORTIONS OF THE OUTLOOK AREA...BUT EXPECT THE SUPPORT FOR FOR SEVERE WEATHER WILL BE LESS AS INSTABILITY WILL BE WEAKER. ...FLOODING... A VERY MOIST AIRMASS WILL CONTRIBUTE TO LOCALLY VERY HEAVY RAINFALL AMOUNTS OVER SOUTHWEST PORTIONS OF THE OUTLOOK AREA THIS EVENING. THUNDERSTORMS WILL PRODUCE UP TO TWO INCHES OF RAINFALL IN AN HOUR...RESULTING IN RAPID RUN-OFF OF WATER AND LOCALIZED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY... ...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY... ADDITIONAL THUNDERSTORM COMPLEXES WILL BE POSSIBLE THIS WEEKEND...AS DISTURBANCES MOVE SOUTHEAST INTO OUR AREA. SOME STRONG STORMS WITH LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS A WARM FRONT LIFTS SLOWLY NORTHWARD ACROSS THE REGION. AT THIS TIME...A GOOD DEAL OF UNCERTAINTY EXISTS AS TO THE EXACT LOCATION AND TIMING OF THESE SYSTEMS. PLEASE CHECK LATER FORECASTS FOR MORE DETAILED INFORMATION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND OTHER EMERGENCY MANAGEMENT PERSONNEL COULD BE NEEDED THIS EVENING. OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT TUESDAY...MAY 31ST. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, May 24, 4:15 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 415 PM CDT TUE MAY 24 2005 ARZ075-MSZ034-035-041-042-242230- CHICOT-HUMPHREYS-SHARKEY-WASHINGTON-YAZOO- 415 PM CDT TUE MAY 24 2005 ...STRONG THUNDERSTORMS AND HEAVY RAIN EXPECTED FROM GREENVILLE AREA TO YAZOO COUNTY OVER THE NEXT COUPLE OF HOURS... AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN FROM DEWEY AND GREENVILLE TO NEAR SATARTIA. THE LINE WAS NEARLY STATIONARY...BUT THE INDIVIDUAL CELLS WERE HEADING SOUTHEAST AROUND 20 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS OF 40 TO 50 MPH... AND PEA TO MARBLE SIZED HAIL ARE LIKELY WITH THE STRONGER STORMS. A FEW BRANCHES OR A STRAY TREE MAY BE BLOWN DOWN FROM THESE WINDS... ALONG WITH TWO TO THREE INCHES OF RAIN. PERSONS TRAVELING ALONG U.S. HIGHWAY 61 BETWEEN GREENVILLE AND VICKSBURG MAY ENCOUNTER PONDING OF WATER ON THE ROADWAY. GO INDOORS AND AWAY FROM WINDOWS OR APPLIANCES DURING THUNDERSTORMS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE RADIO AND TELEVISION STATIONS FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS. CRAVEN
Local storm report, May 24, 4:25 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
425 PM CDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG TERRY 32.10N 90.30W
05/24/2005 HINDS MS LAW ENFORCEMENT
POWERLINES AND A TREE BLOWN DOWN
&&
GERARDLocal storm report, May 24, 4:26 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLASH FLOOD PORT GIBSON 31.96N 90.98W
05/24/2005 CLAIBORNE MS EMERGENCY MNGR
WATER OVER MANY ROADS...BUT NO ROAD CLOSURES.
&&
CRAVENLocal storm report, May 24, 4:33 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
433 PM CDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL STAR 32.09N 90.05W
05/24/2005 0.50 INCH RANKIN MS BROADCAST MEDIA
WLBT RELAYED REPORT.
&&
CRAVENSpecial weather statement, May 24, 4:35 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 435 PM CDT TUE MAY 24 2005 MSZ061-242230- FRANKLIN MS- 435 PM CDT TUE MAY 24 2005 ...STRONG THUNDERSTORMS AND HEAVY RAIN EXPECTED TO DROP INTO FRANKLIN COUNTY INCLUDING HAMBURG AND BUDE AREA OVER NEXT HOUR... AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS INCREASING AROUND HAMBURG. AS THUNDERSTORMS MERGE INTO FRANKLIN COUNTY FROM THE NORTH...SOME INCREASE IN INTENSITY IS ANTICIPATED OVER THE NEXT HOUR. THESE STORMS SHOULD DROP SOUTHEAST AROUND 15 MPH ALONG THE HIGHWAY 84 CORRIDOR INCLUDING BUDE BY 530 PM. FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS OF 40 TO 50 MPH... AND PEA TO MARBLE SIZED HAIL ARE LIKELY WITH THE STRONGER STORMS. A FEW BRANCHES OR A STRAY TREE MAY BE BLOWN DOWN FROM THESE WINDS... ALONG WITH ONE TO THREE INCHES OF RAIN. GO INDOORS AND AWAY FROM WINDOWS OR APPLIANCES DURING THUNDERSTORMS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE RADIO AND TELEVISION STATIONS FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS. CRAVEN
Local storm report, May 24, 4:44 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
444 PM CDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 4 W MADISON 32.45N 90.18W
05/24/2005 0.88 INCH MADISON MS EMERGENCY MNGR
NICKEL HAIL IN ANNANDALE.
&&
CRAVENThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 3:05 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 55 min |
| May 24, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 63 min |
| May 24, 3:46 PM CDT | Flash Flood Warning | JAN | Claiborne | 119 min |
| May 24, 3:52 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 53 min |
| May 24, 3:52 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 53 min |
| May 24, 4:04 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 56 min |
| May 24, 4:47 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 41 min |
| May 24, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey | 53 min |
| May 24, 5:16 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 74 min |
| May 24, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 75 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.